Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

December 10, 2017Lewis County, New York

NWS Buffalo, NY issued this special weather statement at Dec 10, 2017, 9:58 PM EST for Lewis County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2017, 9:58 PM EST (02:58 UTC)
Expired
Dec 10, 2017, 10:30 PM EST
In force
32 min
Issued by
NWS Buffalo, NY

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 11 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 3.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WWUS81 KBUF 110258
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
958 PM EST SUN DEC 10 2017

NYZ006>008-110330-
Jefferson-Oswego-Lewis-
958 PM EST SUN DEC 10 2017

...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON...
CENTRAL LEWIS AND EXTREME NORTHERN OSWEGO COUNTIES...

At 953 PM EST, A band of lake effect snow producing snow fall rates 
of 2 to 4 inches per hour or more continues to affect southern 
Jefferson, northern Lewis, and extreme northern Oswego counties.

Locations impacted include...

Southwick Beach, Adams, Worth, Barnes Corners, Copenhagen, Lowville, 
Castorland, Beaver Falls, and Croghan.

This includes Interstate 81 between exits 38 and 44.
 
Visibilities will drop quickly to near zero in this band of lake
effect snow.

Conditions can deteriorate rapidly in winter weather situations. Be 
prepared for snow covered roads and extremely hazardous driving 
conditions.

LAT...LON 4364 7624 4385 7631 4412 7521 4410 7517
      4378 7513
$$

Wood

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Dec 10, 7:19 PM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 10, 7:19 PM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
719 PM EST Sun Dec 10 2017

.SYNOPSIS...
Lake effect snow will continue east of Lakes Erie and Ontario this
evening and tonight with locally heavy snowfall. The lake effect
snow will quickly end Monday morning as high pressure briefly builds
into the eastern Great Lakes. Low pressure will then cross the
region Monday night through Wednesday with periods of widespread
accumulating snow. Several additional weak systems will cross the
area late in the week with additional chances of snow.

&&

.NEAR TERM /THROUGH MONDAY/...
Lake effect snow will continue to be the main focus through tonight.
A weak clipper passing to the north of Lake Ontario this evening
will force boundary layer flow to back to the WSW, and also force
better moisture and convergence over the lakes. Lake Induced
equilibrium levels will remain around 10K feet, with ample moisture
and a deep dendritic crystal growth layer beneath the inversion. The
favorable thermodynamics, synoptic support, and deep moisture should
promote snowfall rates approaching 2 inches per hour off both lakes
through the first half of tonight in the strongest portion of the
bands.

Off Lake Erie...

A band of lake effect snow will linger across the Southtowns through
about 10 or 11pm before heading farther south overnight. Travel
conditions will continue be very poor during this time in the band
with heavy snow bringing very low visibility and deep snow cover on
roads.

The inland extent has increased with increasing moisture ahead of
the upper-level trough. Expect this will spread advisory level (3 to
6 inch) snows into southwest Monroe and northern Livingston counties
this evening, making for slippery travel and poor visibility there.

By mid to late evening, boundary layer flow will begin to veer
again, carrying the band of snow back south across the Buffalo
Southtowns and into Southern Erie/Wyoming counties. The band will
likely move onshore along much of the Chautauqua County shoreline
overnight, then transition into weaker upslope/lake enhanced snow
late tonight across the Chautauqua Ridge.

Storm total accumulations are expected to reach 8-12 inches from
central/southern Erie County into southwest Genesee, western
Wyoming, northern/western Chautauqua County, and northwest
Cattaraugus county. Some local amounts may come in with up to 14
inches in the nearby Buffalo Southtowns if the band stalls there
long enough.

Off Lake Ontario...

A trough will approach the lake tonight and force a strong band of
convergence to develop, allowing the band of snow to intensify
further across central Jefferson and northern Lewis counties. This
band will then drop south into the Tug Hill region overnight, with a
period of very high snowfall rates over the northern Tug Hill.
Finally, late tonight the band will drop to the southeast corner of
the lake and rapidly weaken as flow becomes WNW and shear increases.

Expect storm total accumulations to reach the 8-12 inch range across
southern and central Jefferson County, northern Oswego County, and
northern/western Lewis County. There may be a narrow strip across
the northern portion of the Tug Hill of up to 18 inches if the band
stalls there long enough.

By daybreak Monday any remaining lake effect snow will be in a much
weakened state to the southeast of the lakes, as shear rapidly
increases and inversion heights lower with weak high pressure
building over the eastern Great Lakes. Any remaining impacts should
be fairly minor for the Monday morning drive.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
There is high confidence for a widespread general snowfall Monday
night into Tuesday as a clipper low tracks across the Eastern Great
Lakes into Northern NY. Plentiful synoptic moisture and lift will be
forced by an anomalous 2-3 SD below normal, near 500dm, mid-level
trough digging south across the Great Lakes. Additional support for
widespread snow will come from warm advection near 850mb. A blend of
12z QPF guidance with SLR between 15:1 and 20:1 in a cooling airmass
will bring a general 2-3 inches Monday night. As the surface low
begins to center to the east of Lake Ontario Tuesday afternoon,
winds will veer to west then northwest while becoming gusty in
steeping low level lapse rates as cold advection sets in. Additional
synoptic snow is expected areawide through Tuesday in wrap around
moisture where another 2-3 inches will be possible. A Winter Weather
Advisory may be needed especially if snow rates/totals come in
higher with later guidance. Temperatures Monday night will dip into
the teens and low 20s with highs into the mid 20s to around 30
Tuesday. Gusty winds in the wake of the systems cold front should
run 20-30 mph especially south of the low center across the western
Southern Tier driving wind chills into the teens.

Later Tuesday into Wednesday we will see a transition into another
potentially significant lake effect snow event with headlines
possible. Lake effect snows are expected to develop south or
southeast of the lakes as 850mb temps cool aloft. BUFKIT cross
sections indicate healthy lake plumes with equilibrium heights
running 10-15kft and sufficient synoptic moisture and lift
intersecting the dendritic snow growth zone. Tuesday night into
Wednesday will perhaps be the most significant time period of
accumulating lake snows with equilibrium level peaking. With current
Lake Effect headlines in effect and the best period for the next
event still 3 days out we will continue with the mention in the
Hazardous Weather Outlook. The core of the anomalously deep 500mb
low will pass over our region Tuesday night and Wednesday which will
bring the coldest air yet this month with lows dipping into the
single digits to teens Tuesday night and only peaking in the teens
to maybe 20 on Wednesday. Lake effect then continues to look like it
will begin to weaken later Wednesday night as high pressure over the
Ohio Valley is forecast to nose north into western NY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Medium range guidance continues to indicate two more clipper lows
working across the Great Lakes later this week and next weekend. A
fair amount of uncertainty remains regarding the timing and
tracking of either of these clipper lows as well as any potenial
lake enhancement. Have continued broadbrush chance POPs for snow
showers through Saturday until more certain details arise in newer
guidance. Temperatures will remain below average through the end of
the week, as the region will remain embedded within longwave
troughiness. The eastern trough may break down over the weekend
which would potentially allow warmer air to return to our region.
Blend of model temperature guidance indicates temps may rise back to
normal by Saturday and possibly above normal for Sunday. If this
occurs rain/snow would be possible Sunday. Longer range guidance
suggests that this break from the cold may only be temporary, as a
longwave trough becomes re-established over the East in the week
following.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Bands of heavy lake effect snow will continue east of both lakes
through tonight with local very low IFR within the bands. Outside of
lake effect areas expect a few light snow showers with local MVFR
CIGS/VSBY.

Off Lake Erie, a band of very heavy snow will remain just south of
KBUF this evening, and will move farther away from the terminal
after 04Z. The eastern end of this band may bring some IFR to KROC
as well for a few hours. Late this evening the band will move south
and away from KBUF, with IFR developing at KJHW and the rest of the
western Southern Tier overnight. The snow will rapidly weaken by
Friday morning.

Off Lake Ontario, a band of very heavy snow just south of KART will
may clip KART/KGTB with IFR conditions at times. Overnight the band
will move back south across the Tug Hill region, and end up at the
southeast corner of the lake in a much weakened state by early
Friday morning.

Outlook...
Monday...Lake effect snow showers with local IFR southeast of the
lakes early, then improvement to VFR.
Monday night through Wednesday...Areas of IFR with periods of snow.
Thursday and Friday...Areas of MVFR/IFR with snow showers likely.

&&

.MARINE...
Moderate westerlies will continue across the eastern Great Lakes
through tonight with Small Craft conditions on both lakes. High
pressure will then bring a brief period of lighter winds on Monday.
Low pressure will pass directly overhead late Monday night and
Tuesday morning. Winds will increase in the wake of this system
later Tuesday through Wednesday, with another period of solid Small
Craft Advisory conditions expected.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 7 AM EST Monday for NYZ006>008-
     012-019-020-085.
     Lake Effect Snow Warning until 1 AM EST Monday for NYZ010-011.
     Winter Weather Advisory until 1 AM EST Monday for NYZ003-013.
MARINE...Small Craft Advisory until 7 AM EST Monday for LEZ040-041.
         Small Craft Advisory until 10 PM EST this evening for
         LEZ020.
         Small Craft Advisory until 10 AM EST Monday for
         LOZ043-044.
         Small Craft Advisory until 7 AM EST Monday for LOZ042-045.

&&

SYNOPSIS...CHURCH/HITCHCOCK
NEAR TERM...CHURCH/HITCHCOCK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...CHURCH/HITCHCOCK
MARINE...CHURCH/HITCHCOCK
Hazardous weather outlook, Dec 10, 11:05 AM EST, 10 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1105 AM EST Sun Dec 10 2017

NYZ001>005-111615-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-
1105 AM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This Afternoon and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region. Significant snow will be
possible for the counties along the south shore of Lake Ontario late
Tuesday night and Wednesday as a cold northwest flow allows lake
enhancement to increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ021-111615-
Allegany-
1105 AM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region. Significant snow will be
possible for areas southeast of Lake Erie late Tuesday night and
Wednesday as a cold northwest flow allows lake enhancement to
increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-111615-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
1105 AM EST Sun Dec 10 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region. Significant snow will be
possible for areas southeast of Lake Erie late Tuesday night and
Wednesday as a cold northwest flow allows lake enhancement to
increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-111615-
Oswego-Jefferson-Lewis-
1105 AM EST Sun Dec 10 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-111615-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1105 AM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-011-111615-
Northern Erie-Genesee-
1105 AM EST Sun Dec 10 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region. Significant snow will be
possible for areas closer to the south shore of Lake Ontario late
Tuesday night and Wednesday as a cold northwest flow allows lake
enhancement to increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-111615-
Livingston-Ontario-
1105 AM EST Sun Dec 10 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Low pressure moving across the Lower Great Lakes and New England
Monday night through Wednesday will generate periods of widespread
accumulating snow across the region. Significant snow will be
possible for areas closer to the south shore of Lake Ontario late
Tuesday night and Wednesday as a cold northwest flow allows lake
enhancement to increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

HITCHCOCK

In the hours before

Local storm report, Dec 10, 8:33 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
833 PM EST SUN DEC 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     SNOW             CARTHAGE                43.98N  75.60W
12/10/2017  E6.0 INCH        JEFFERSON          NY   SOCIAL MEDIA

&&

EVENT NUMBER BUF1701707

CHURCH
Local storm report, Dec 10, 9:23 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
923 PM EST SUN DEC 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     SNOW             3 SE COPENHAGEN         43.86N  75.63W
12/10/2017  M18.0 INCH       LEWIS              NY   SOCIAL MEDIA

&&

EVENT NUMBER BUF1701708

CHURCH
Local storm report, Dec 10, 9:49 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
949 PM EST SUN DEC 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     SNOW             1 N ORCHARD PARK        42.77N  78.74W
12/10/2017  M16.7 INCH       ERIE               NY   COCORAHS

&&

EVENT NUMBER BUF1701709

CHURCH
Local storm report, Dec 10, 9:51 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EST SUN DEC 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     SNOW             2 SSW BLASDELL          42.78N  78.84W
12/10/2017  M11.0 INCH       ERIE               NY   COCORAHS

&&

EVENT NUMBER BUF1701710

WOOD
Local storm report, Dec 10, 9:54 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
954 PM EST SUN DEC 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     SNOW             1 SSE ELMA              42.84N  78.64W
12/10/2017  M17.5 INCH       ERIE               NY   SOCIAL MEDIA

&&

EVENT NUMBER BUF1701711

CHURCH
Special weather statement, Dec 10, 9:58 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
958 PM EST SUN DEC 10 2017

NYZ006>008-110330-
Jefferson-Oswego-Lewis-
958 PM EST SUN DEC 10 2017

...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON...
CENTRAL LEWIS AND EXTREME NORTHERN OSWEGO COUNTIES...

At 953 PM EST, A band of lake effect snow producing snow fall rates
of 2 to 4 inches per hour or more continues to affect southern
Jefferson, northern Lewis, and extreme northern Oswego counties.

Locations impacted include...

Southwick Beach, Adams, Worth, Barnes Corners, Copenhagen, Lowville,
Castorland, Beaver Falls, and Croghan.

This includes Interstate 81 between exits 38 and 44.

Visibilities will drop quickly to near zero in this band of lake
effect snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow covered roads and extremely hazardous driving
conditions.

LAT...LON 4364 7624 4385 7631 4412 7521 4410 7517
      4378 7513

Wood

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 8:09 PM ESTSpecial Weather StatementBUFErie, Genesee111 min
Dec 10, 8:21 PM ESTSpecial Weather StatementBUFLewis114 min
Dec 10, 10:03 PM ESTSpecial Weather StatementBUFErie117 min
Dec 10, 10:38 PM ESTSpecial Weather StatementBUFJefferson, Lewis82 min
Dec 11, 3:48 AM ESTWinter Storm WatchBUFCattaraugus, Cayuga, Chautauqua, Erie, Genesee, Jefferson and 7 more9 hr
Dec 11, 1:07 PM ESTLake Effect Snow WarningBUFCattaraugus, Chautauqua, Erie, Wyoming48 hr
Dec 11, 1:07 PM ESTWinter Storm WarningBUFCayuga, Jefferson, Lewis, Monroe, Oswego, Wayne54 hr
Dec 11, 1:07 PM ESTWinter Weather AdvisoryBUFAllegany, Erie, Genesee, Livingston, Niagara, Ontario and 1 more45 hr
Dec 11, 3:51 PM ESTSmall Craft AdvisoryBUF4 days

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.